| Model Number |
TMICL13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
| Date of Event |
06/16/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Age or date of birth: unk.Sex: unk.Weight: unk.Ethnicity: unk.Race: unk.Explant date: na.(b)(4).Work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm tmicl13.2 implantable collamer lens, -11.00/+1.0/118 (sphere/cylinder/axis), in the patients right eye (od) on (b)(6) 2021.The lens was reported as having excessive vaulting with elevated intraocular pressure (iop).The surgeon did some additional laser surgery to the iridotomy (enlarged) and that resolved the issue.The patient is fine and there was no need to explant the lens, the lens remained implanted.The problem was resolved.